OD? (overdose)

One of the risks of drug use is an overdose (OD). You can reduce your risk for an OD by learning as much as you can about the drugs you are taking and then using those drugs in a way that reduces your risk for harm. You can help a friend who has OD'd by getting
educated on how to respond.

Learn about harm reduction. Harm reduction is the philosophy that there are benefits and risks to drug use. The goal is to maximize the benefits and minimize the risks. The choice of whether or not to use drugs is yours.

GHB-OD (also 'downers' - heroin and alcohol)

    • passed out (can't wake them up or keep them awake)
    • hardly breathing or not breathing at all
    • no or weak pulse (check wrist and neck)

E-OD (also 'uppers' - crystal and coke)
    • difficulty breathing
    • racing or irregular pulse
    • pain and numbness in chest, arms and neck
    • hot dry skin
    • uncontrollable twitching
    • passed out

Call an ambulance immediately. Try not leaving the person alone. Never give more drugs to counteract.